# SDR SWAA2020091713278

- Difficulty date: September 1, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N8651A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36920
- Aircraft time: 20,886 hours, 9,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Loose
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN FLOOR PANEL 241AF HAS FIBER STRANDS PULLING LOOSE ON UPPER SURFACE.  REPAIRED MID CABIN FLOOR PANEL 241AF FIBER STRANDS PULLING LOOSE ON UPPER SURFACE NEAR LEADING EDGE, IAW B737 SRM 53-00-50-2R-1 REV 70 AND B737 SRM 53-00-50-2R-0 REV 2D.
